REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21372
Tytuł: A Sequent Calculus for First-Order Logic
Autorzy: Braselmann, Patrick
Koepke, Peter
Data wydania: 2005
Data dodania: 29-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 13, Issue 1, Pages 33-39
Abstrakt: This article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem (K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349–360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The present article introduces a sequent calculus for first-order logic. The correctness of this calculus is shown and some important inferences are derived. The contents of this article correspond to Chapter IV of Ebbinghaus, Flum, Thomas.
Afiliacja: Patrick Braselmann - University of Bonn
Peter Koepke - University of Bonn
URI: http://hdl.handle.net/11320/21372
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2005 University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Formalized Mathematics, 2005, Volume 13, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
A_Sequent_Calculus_for_First_Order_Logic.pdf105,67 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons